Bertini theorems for weak normality
Compositio Mathematica, Volume 48 (1983) no. 3, pp. 351-362.
@article{CM_1983__48_3_351_0,
     author = {Cumino, Caterina and Greco, Silvio and Manaresi, Mirella},
     title = {Bertini theorems for weak normality},
     journal = {Compositio Mathematica},
     pages = {351--362},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {3},
     year = {1983},
     mrnumber = {700745},
     zbl = {0511.14025},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__48_3_351_0/}
}
TY  - JOUR
AU  - Cumino, Caterina
AU  - Greco, Silvio
AU  - Manaresi, Mirella
TI  - Bertini theorems for weak normality
JO  - Compositio Mathematica
PY  - 1983
SP  - 351
EP  - 362
VL  - 48
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__48_3_351_0/
LA  - en
ID  - CM_1983__48_3_351_0
ER  - 
%0 Journal Article
%A Cumino, Caterina
%A Greco, Silvio
%A Manaresi, Mirella
%T Bertini theorems for weak normality
%J Compositio Mathematica
%D 1983
%P 351-362
%V 48
%N 3
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1983__48_3_351_0/
%G en
%F CM_1983__48_3_351_0
Cumino, Caterina; Greco, Silvio; Manaresi, Mirella. Bertini theorems for weak normality. Compositio Mathematica, Volume 48 (1983) no. 3, pp. 351-362. http://archive.numdam.org/item/CM_1983__48_3_351_0/

[1] W. Adkins, A., Andreotti and J. Leahy: Weakly normal complex spaces. Atti Acc. Naz. Lincei (1981). | MR | Zbl

[2] W. Adkins and J. Leahy: A topological criterion for local optimality of weakly normal complex spaces. Math. Ann. 243 (1979) 115-123. | MR | Zbl

[3] A. Andreotti and E. Bombieri: Sugli omeomorfismi delle varietà algebriche. Ann. Sc. Norm. Sup. Pisa 23 (1969) 430-450. | Numdam | MR | Zbl

[4] A. Andreotti and F. Norguet: La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique. Ann. Sc. Norm. Sup. Pisa 21 (1967) 31-82. | Numdam | MR | Zbl

[5] C. Cumino, S. Greco and M. Manaresi: Normalité faible et sections hyperplanes. C.R. Acad. Sc. Paris, 293 Série I (1981) 689-692. | MR | Zbl

[6] C. Cumino and M. Manaresi: On the singularities of weakly normal varieties. Manuscripta Math. 33 (1981) 283-313. | MR | Zbl

[7] H. Flenner: Die Sätze von Bertini für lokale Ringe. Math. Ann. 229 (1977) 97-111. | MR | Zbl

[8] S. Greco and C. Traverso: On seminormal schemes. Compositio Math. 40 (1980) 325-365. | Numdam | MR | Zbl

[9] A. Grothendieck and J. Dieudonne: Eléments de Géométrie Algébrique II, Publ. Math. 8, Paris 1961. | Numdam | Zbl

[10] A. Grothendieck and J. Dieudonne: Eléments de Géométrie Algébrique I. Grund. der Math. 166, Springer-Verlag 1971. | Zbl

[11] J. Herzog and E. Kunz: Der kanonische Modul eines Cohen-Macaulay Rings. Lect. Notes Math. 238, Springer-Verlag 1971. | MR | Zbl

[12] M. Manaresi: Some properties of weakly normal varieties. Nagoya Math. J. 77 (1980) 61-74. | MR | Zbl

[13] A. Ooishi: On seminormal rings (general survey). Lect. Notes RIMS Kyoto Univ. 374 (1980) 1-17.

[14] A. Ooishi: Notes on graded seminormal and weakly normal rings. (preprint).

[15] P. Samuel: Méthodes d'Algébre abstraite en Géométrie Algébrique. Erg. der Math. Springer-Verlag 1971.

[16] C. Traverso: Seminormality and Picard group. Ann. Sc. Norm. Sup. Pisa 24 (1970) 585-595. | Numdam | MR | Zbl

[17] O. Zariski and P. Samuel: Commutative Algebra II. Van Nostrand 1960. | MR | Zbl